Global Convergence of Radial Basis Function Trust Region Derivative-Free Algorithms. Wild, S. M. & Shoemaker, C. A. SIAM Journal on Optimization, 21(3):761–781, 2011.
doi  bibtex   
@Article{SMWCAS11,
  author  = {Stefan M. Wild and Christine A. Shoemaker},
  title   = {Global Convergence of Radial Basis Function Trust Region Derivative-Free Algorithms},
  journal = {SIAM Journal on Optimization},
  year    = {2011},
  volume  = {21},
  number  = {3},
  pages   = {761--781},
  doi     = {10.1137/09074927X},
  gurl    = {https://scholar.google.com/scholar?cluster=12118663721886734692},
}

Downloads: 0